Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/15982| Title: | Нормализаторные подгрупповые функторы конечных групп |
| Authors: | Васильев, А. Ф. Васильева, Т. Н. |
| Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
| Issue Date: | Jan-2006 |
| Publisher: | БГУ |
| Citation: | Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2006. - № 1. – С. 92-96. |
| Abstract: | A new series soluble transitive regular subgroup functors is found. Authors introduced a concept of a normalizer subgroup functor and apply it for the construction of Schunck classes of finite soluble groups. = Найдена новая серия разрешимых транзитивных регулярных подгрупповых функторов. Введенные нормализаторные подгрупповые функторы используются для построения классов Шунка конечных разрешимых групп. |
| URI: | http://elib.bsu.by/handle/123456789/15982 |
| ISSN: | 0321-0367 |
| Licence: | info:eu-repo/semantics/openAccess |
| Appears in Collections: | 2006, №1 (январь) |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

